@Article{AAMM-5-180, author = {Zhang , HongmeiJin , Jicheng and Wang , Jianyun}, title = {Two-Grid Finite-Element Method for the Two-Dimensional Time-Dependent Schrödinger Equation}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2013}, volume = {5}, number = {2}, pages = {180--193}, abstract = {

In this paper, we construct semi-discrete two-grid finite element schemes and full-discrete two-grid finite element schemes for the two-dimensional time-dependent Schrödinger equation. The semi-discrete schemes are proved to be convergent with an optimal convergence order and the full-discrete schemes, verified by a numerical example, work well and are more efficient than the standard finite element method.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-m1206}, url = {http://global-sci.org/intro/article_detail/aamm/64.html} }